# SDR HALA0700214

- Difficulty date: May 16, 2007
- Submitted: May 19, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 80,176 hours, 15,270 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON TAKEOFF (HNL) TOWER REPORTED SMOKE FROM RIGHT ENG.  ENG INDICATIONS NORMAL CONTINUED TO LAX PER MAINT CONTROL.  RAN ENGINE FOR 5 MINUTES NO LEAKS NOTED.  OK FOR SERVICE.
